Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Cyclic vomiting syndrome, related to menstrual cycles, upper respiratory infection. Treatment?

I think my daughter is suffering from Cyclic Vomitting Syndrome . Is there a doctor in XXXX City that is familiar with this issue that can treat her, and minimize the episodes. I believe this latest episode is related to her menstural cycle, combined with an upper respiratory infection. Who can help her to mimize the episode, what prescribtions should I be asking for?
Asked On : Sun, 23 Sep 2012
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Thank you for your query on Healthcare Magic.
Cyclic vomiting syndrome is a variant of migraine.
Ondansetron can be given to decrease the vomitings during the episode.
Drugs like cyproheptadine, propranolol will decrease the frequency of episodes.
I suggest you to consult the Neurophysician for further evaluation and for advise on prevention and treatment advise.
Hope I have answered your query.
Answered: Sat, 28 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor